Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1973, Volume 15, Number 1, Pages 20–42 (Mi tmf3502)  

This article is cited in 2 scientific papers (total in 2 papers)

Covariant formalism for equal-time commutators

Yu. M. Shirokov
References:
Abstract: For equal-time commutators of general form with an arbitrary finite number of Schwinger terms a manifestly covariant formalism is developed. In this formalism the construction of relativistically invariant systems of equal-time commutators reduces to standard manipulations with four-dimensional tensor indices. Specific covariant properties of the equaltime commutators of conserved currents are obtained. Examples are considered of the “covariantization” of equal-time commutators; these examples are of not only methodological but also independent significance.
Received: 22.03.1972
English version:
Theoretical and Mathematical Physics, 1973, Volume 15, Issue 1, Pages 329–344
DOI: https://doi.org/10.1007/BF01028261
Bibliographic databases:
Language: Russian
Citation: Yu. M. Shirokov, “Covariant formalism for equal-time commutators”, TMF, 15:1 (1973), 20–42; Theoret. and Math. Phys., 15:1 (1973), 329–344
Citation in format AMSBIB
\Bibitem{Shi73}
\by Yu.~M.~Shirokov
\paper Covariant formalism for equal-time commutators
\jour TMF
\yr 1973
\vol 15
\issue 1
\pages 20--42
\mathnet{http://mi.mathnet.ru/tmf3502}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=475479}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 1
\pages 329--344
\crossref{https://doi.org/10.1007/BF01028261}
Linking options:
  • https://www.mathnet.ru/eng/tmf3502
  • https://www.mathnet.ru/eng/tmf/v15/i1/p20
  • This publication is cited in the following 2 articles:
    1. V. A. Smirnov, “Associative algebra of functionals containing δ(x) and rn”, Theoret. and Math. Phys., 52:2 (1982), 832–835  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. M. Shirokov, “Canonical expansions of commutators and field products on the cone and at short distances in the universal algebra formalism”, Theoret. and Math. Phys., 25:1 (1975), 939–943  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:259
    Full-text PDF :103
    References:60
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025